| Model Number |
0174 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Low impedance (2285); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and resolution.At this time, no further information is available.Should additional information become available this report will be updated.
Event or Problem Description
It was reported that interrogation of this cardiac resynchronization therapy defibrillator (crt-d) system was unsuccessful, and this crt-d had reached the explant indicator in (b)(6) 2024.Review of device settings noted low out-of-range pace impedance measurements less than 200 ohms for more than a year on the right ventricular (rv) lead, which was purposefully connected to the left ventricular (lv) port at the last device replacement procedure.This crt-p and rv lead remain implanted, however battery replacement was anticipated.No adverse patient effects or interventions were reported at this time.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that interrogation of this cardiac resynchronization therapy defibrillator (crt-d) system was unsuccessful, and this crt-d had reached the explant indicator in (b)(6) 2024.Review of device settings noted low out-of-range pace impedance measurements less than 200 ohms for more than a year on the right ventricular (rv) lead, which was purposefully connected to the left ventricular (lv) port at the last device replacement procedure.This crt-d and rv lead remain implanted; however battery replacement was anticipated.No adverse patient effects or interventions were reported at this time.Additional information received reported that the rv lead impedance issue was known at the previous device changeout, and the rv and lv leads were purposefully switched in the header during the battery replacement procedure for this reason.At this time, there are no other plans for additional intervention, other than the upcoming battery replacement.This rv lead remains implanted.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that interrogation of this cardiac resynchronization therapy defibrillator (crt-d) system was unsuccessful, and this crt-d had reached the explant indicator in (b)(6) 2024.Review of device settings noted low out-of-range pace impedance measurements less than 200 ohms for more than a year on the right ventricular (rv) lead, which was purposefully connected to the left ventricular (lv) port at the last device replacement procedure.This crt-d and rv lead remain implanted, however battery replacement was anticipated.No adverse patient effects or interventions were reported at this time.Additional information received reported that the rv lead impedance issue was known at the previous device changeout, and the rv and lv leads were purposefully switched in the header during the battery replacement procedure for this reason.At this time, there are no other plans for additional intervention, other than the upcoming battery replacement.This rv lead remains implanted.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
This product remains in service and has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.A risk review was completed and confirmed that the event of pacing impedance low out of range was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to intentional off-label, unapproved or contraindicated use.If pertinent information is provided in the future, a supplemental report will be submitted.